Tammy asked in HealthMental Health · 1 decade ago

Does anyone know how long it takes for Sertraline (zoloft) side effects such as nausea, diarrhea to stop?

I just started taking sertraline for the second time and i can't remember how long i was sick last time but i am losing alot of weight. This makes me concerned that i keep vomiting and can't eat much. I also couldn't sleep last night. I remember that being a side effect. I don't like being on these medicines but sometimes the anxiety is just as bad or worse.

Update:

Well, i just stopped taking it after 2 days of taking 25mg. I know that I am not supposed to just stop but i couldn't stand it another day. I feel less cloudy and not sick anymore. I had trouble sleeping last night cause of racing thoughts (never happened to me before). Well, i will try to deal with my panic attacks in another way. I am not really depressed and definitely not suicidal or crazy. I don't think i need this medicine.

6 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    it took me about a week, but all i had was nausea.

  • Marcus
    Lv 5
    1 decade ago

    Your the 3rd one tonight asking the same thing.

    It's a strong medicine and might not be right for you if you are experiencing serious side effects such as vomiting and anxiety. Actually vomiting is a very bad side effect which you should bring up with your doc. That shouldn't be happening.

  • 1 decade ago

    My advice is to stop taking synthetic behavioral meds. they only compound the problem and are harmful to your health. Try finding a hobby and pursue what makes you happy. If you really feel like extra help try herbal remedies like st johns wort, ginko or b vitamins. If you feel like you need EXTRA help try some ganja; no side effects, cheap and effective. just dont get caught

  • 1 decade ago

    I used to take zoloft, and had similar results. If you've been taking it consistently for over a week and you still have those problems, taper yourself off of it by taking a smaller dosage each day and talk to your doctor about trying a different medication.

  • How do you think about the answers? You can sign in to vote the answer.
  • Julie
    Lv 7
    1 decade ago

    Either give your body a little time to adjust to these medications or call your doctor and see if he can adjust them so that the side effects will decrease.

  • never had the problem. started with 25 mg a day for a few days then went up 25mg'until I am now on 200MG

Still have questions? Get your answers by asking now.